# SDR MASA2009090100280

- Difficulty date: September 1, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 12,001 hours, 9,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00472
- Condition: Overtemp
- Location: Right
- Part time: 7,228 hours, 5,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2657 IAD-CLT.  RETURNED TO GATE DUE TO SMOKE IN CABIN AFTER NUMBER 2 ENGINE START.  MX TROUBLESHOT AND FOUND THE RT PACK OVER TEMPING.  MX REMOVED AND REPLACED NR 2 ACM.
